# SDR 95ZZZW228

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Shorted
- Location: Nr 2 Coffee Pot
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STL - AFTER TAKEOFF VERY LOUD BANG, AND ELECTRICAL SMOKE ENTERED COCKPIT.  SHUT OFF ELECTRICAL POWER TO GALLEY.  FOUND ELECTRICAL CONNECTOR FOR NR 2 COFFEEMAKER SHORTED. REPLACED NR 2 COFFEEMAKER AND ELECTRICAL HARNESS, MFG P/N WK-236318. OPERATION OF NR 2 COFFEEMAKER CHECKED NORMAL.  CHECK OP-16.
